# SDR 06FDEA03923

- Difficulty date: November 8, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 1130-1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01197 FOUND LT SHEAR WEB AT BS 1130 - 1176, LBL 25 -   LBL 65, WL 208 TO HAVE NUMEROUS MISDRILLED AND DOUBLE HOLES.  REMOVED  AND REPLACED LEFT SHEAR WEB AT BS 1130 - BS 1176, LBL 25 - LBL 65 WL 208 PER SRM 51-30-2.
